MAUDE Adverse Event Report: KARL STORZ SE & CO. KG DRILLCUT-X II-35 SHAVER HANDPIECE

KARL STORZ SE & CO. KG DRILLCUT-X II-35 SHAVER HANDPIECE
Model Number 40712035
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that whenever they select the shaver mode on the unidrive and push the footswitch, the handpiece works for 1 second then it stops working.The screen is turning orange on the unidrive indicating that the connection is working between the footswitch and the unidrive but only for a second before turning back to white indicating the connection is severed.They tried with another new handpiece and it worked in good condtion.

Brand Name
DRILLCUT-X II-35 SHAVER HANDPIECE
Common Device Name
DRILLCUT-X II-35 SHAVER HANDPIECE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23796395
Report Number9610617-2025-02327
Device Sequence Number14832912
Product Code ERL
UDI-Device Identifier04048551409954
UDI-Public04048551409954
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K200318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40712035
Device Catalogue Number40712035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown